| Catalog Number |
C3600 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Perforation (2205)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
During the pre-use test of the handpiece, a water leak and cut was observed at the irrigation tubing of the cusa excel 23khz tubing set.The tubing was then replaced.No injury or surgical delay was reported.